de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Worst-Case Bound for Topology Computation of Algebraic Curves

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45332

Sagraloff,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kerber, M., & Sagraloff, M. (2012). A Worst-Case Bound for Topology Computation of Algebraic Curves. Journal of Symbolic Computation, 47(3), 239-258. doi:10.1016/j.jsc.2011.11.001.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-C4A0-C
Abstract
There is no abstract available